Table of Contents
ISRN Probability and Statistics
Volume 2014 (2014), Article ID 982190, 7 pages
http://dx.doi.org/10.1155/2014/982190
Research Article

Yamada-Watanabe Theorem for Stochastic Evolution Equation Driven by Poisson Random Measure

School of Applied Mathematics, Beijing Normal University Zhuhai, Zhuhai, Guangdong 519085, China

Received 27 October 2013; Accepted 11 December 2013; Published 2 February 2014

Academic Editors: C. Proppe and J. Villarroel

Copyright © 2014 Huiyan Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to give a detailed proof of Yamada-Watanabe theorem for stochastic evolution equation driven by pure Poisson random measure.